# SDR AALA2020083199024

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,665 hours, 26,746 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - LEFT ELEVATOR #3 ATTACH FITTING REQUIRES REPLACEMENT DUE TO WORN BEARING.  REMOVED AND REPLACED LEFT ELEVATOR #3 HINGE FITTING PER AMM 55-16-42.
